# SDR AGQA065540

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 51509002R
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC CONTROL IS UNABLE TO COME ON-LINE.
